# SDR AALA20061142

- Difficulty date: December 1, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 21C AND 22C HAVE COVERS MISSING.  REPLACED COVERS FOR EMERGENCY LIGHTS AT SEAT ROWS 21C AND 22C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
